Latisse and Headaches - Hailey, ID

I started using Latisse to lengthen and thicken my...

I started using Latisse to lengthen and thicken my eyelashes. I started experiences what I thought were migraines. I did not however make the connection. When I finished my dose I did not purchase another bottle for about 6 months and headaches subsequently went away. I still did not correlate the two. When I resumed using Latisse 6 months later, my headaches became so severe, they were debilitating. I cannot describe the intensity. I had blood work done and an MRI of my brain. I had already stopped caffeine, wine and anything else that might trigger migraines. It wasn't until I realized that my headaches and now neck pain as well were concurrent with my use of Latisse. It took about 2 -3 weeks after I stopped applying the Latisse and the headaches subsided over that period of time with frequency and intensity. I feel it should and must be listed on the side effects and risks of using, which in my understanding is not.
Sun Valley Plastic Surgeon

Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful